# SDR MEX2003231

- Difficulty date: June 17, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 5930645511
- Condition: Dented
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED NOSE COWLING ENGINE RIGHT WITH DENT OUT OF LIMITS OF APPROXIMATELY 2.0 OF DIAMETER.  DURING OVERNIGHT SERVICE NOSE COWLING WAS REPLACED IAW MM, ALL CORRECT.
